Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Smoker and alcoholic. On zinetac 300mg. Started increasing weight and have gastritis. Any advice?

Hi, I am on Zinetac 300 Mg minimum one per day for past around 10 years . I was an alcoholic for 18 Years .Boozed daily minimum 180 Ml and Smoker for 20 years . I am off smoke and alcohol for past 3-4 years . I take NRT ( NIcotec) one strip still . i am still not off NRT. I get acid buildup daily , consume around 8-10 cups of Tea daily , Work Night Shift.Almost Zero Activity lifestyle I have no other health issues .weight is 82 /Height 169 Cm . weight increased in past 6 years. What should i do
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Why wait for a health problem? Drinking 8-10 cups of tea itself might be building up the acid in your stomach. I think you should reduce and stop tea as well. In that case you should require less of zintac. Exercise surely helps in regularizing your life style. You should try tapering your NRT and should seek a psychiatrist for help.
Thanks for posting a question.
Have a nice day
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor